# SDR SWAA022189

- Difficulty date: September 17, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 16,159 hours, 10,408 cycles
- Engine: Ge CFM567B24
- Engine time: 16,159 hours, 10,408 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567
- Part serial: 874171
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

INFIGHT SHUTDOWN, DECLARED EMERGENCY, AIR TURNBACK, DURING CLIMB NR 2 ENGINE FLAMED OUT.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
